But this time 2 days late and it's very thin and watery also not even close to the colour it normally is. I wouldn't say I had cramps more just an annoying uncomfortable feeling. Does anyone have any idea what it could be? I work nights so I don't really want to try and stay awake to see my gp if I don't need to. Thanks to anyone who could give me an idea if this is normal.
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jun 2011 • 4 answers
I have begun taking Levora to stop my periods, is my first period going to be very heavy or painful?
Posted 8 Mar 2014 • 1 answer
Posted 30 Sep 2014 • 1 answer
I have had the Mirena for almost a year now and still get heavy periods. Cramps are not that bad but
Posted 7 Jan 2015 • 1 answer
Posted 24 Aug 2016 • 0 answers